# SDR CA131205004

- Difficulty date: December 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,623 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS2764829G
- Condition: Corroded
- Location: Torque Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING STOP, DISCOVERED CRACKED DURING STIFF AILERON INVESTIGATION.  REPLACED BEARING.
